# SDR IPXA2023112189904

- Difficulty date: November 8, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 31,271 hours, 21,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN HAS A BURN HOLE AT B STA 462 APPROX 2" ABOVE S-8R MEASURING 0.011" DEEP AND 0.060" IN DIAMETER. UPON FURTHER INSPECTION FOUND DAMAGE TO WITHIN LIMITS FOR ALLOWABLE DAMAGE IAW SRM 53-30-01. BLENDED OUT DAMAGE AND REFINISHED SURFACE IAW SRM 51-10-02.
